Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on a cellularity theorem by Doyle


Author: D. G. Stewart
Journal: Proc. Amer. Math. Soc. 18 (1967), 1076-1077
MSC: Primary 54.78
MathSciNet review: 0227963
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A simple closed curve that pierces no disk, J. Math. Pures Appl. (9) 35 (1956), 337–343. MR 0081461
  • [2] P. H. Doyle, A sufficient condition that an arc in 𝑆ⁿ be cellular, Pacific J. Math. 14 (1964), 501–503. MR 0162230

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0227963-2
Article copyright: © Copyright 1967 American Mathematical Society